I've been off Oratane for 2 weeks now. I only took it for 2 months. My daily dose was 50mg according to my weight which is 53 kg. I left it mainly because of noticeable swelling around my jaws, cheeks and my eyes. It looked like i was bloated. But even though the swelling has gone down after being off it for 2 weeks, but i still don't feel my face has returned to normal. Will the swelling go completely over time? How long will this take?
How Do I Get Rid of Swelling on my Face After Taking Oratane 50 Mg for 2 Months?
Doctor Answers (1)
Swelling and Accutane
Swelling is not a side effect of Accutane that I've ever seen, and I've written it for 30 years. Is this the only change in your diet, lifestyle, medication, etc. over the past 2 months? Accutane leaves your system within about 24 hours, so if you're still having some kind of swelling issue and its been 2 weeks, that confirms it's not the Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.